rowdycobra10 said:Well, fine, but these doctors actually scared me a bit—they almost refused to give me all of that combined. I used to take 5mg of Sanval, but it was basically useless, like a tiny little candy that does nothing. Now I've started doubling the dose, which helps a little bit, I guess, but I still keep waking up feeling like my heart is going to jump right out of my chest. I don't know if that's from the meds or just the whole situation, but my diagnosis is reactive depression under f 43.2.
Yes, all those F43 codes refer to some variation of Post-Traumatic Stress Disorder. In your case, it's an adjustment disorder, which is essentially part of the PTSD spectrum—more like a continuation of the primary condition.
The reality is, the core issue is the underlying condition, not the medication.
Esci. will definitely help you; there is absolutely no question about that. The only real unknown is simply how long it will take to kick in.
Until then, you must follow your doctor’s prescription exactly. No deviations.
As for the waking up, the irregular sleep patterns, or the lack of rest... for now, you have to accept that as part of the disorder itself. You can't really treat the sleep issues separately from the disorder, can you? They are intertwined.
It should stabilize naturally over time; as the adjustment disorder begins to resolve, your sleep will follow suit.
If it turns out that your general symptoms improve but the waking up persists, I imagine your doctor might prescribe a stronger sleep aid (like Ambien or something similar).
And only after those fail—because there isn't anything stronger than those—would we even consider antipsychotics. Those usually fix sleep problems relatively quickly, but they are notoriously hard to tolerate and come with side effects. But that is a much longer, more complicated conversation.
So, the best course of action is to listen to your physician and take things one step at a time.😉